User Reviews for Fycompa
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Fycompa.
|Epilepsy||1 reviews||27 medications|
|Seizures||2 reviews||40 medications|
|Summary of Fycompa reviews||3 reviews||6.8|
Reviews for Fycompa
For Seizures "I have been on Fycompa now for 8 weeks. Prior to that, I was having seizure clusters almost every other day. Two were so bad I ended up in Trauma with a scull fracture and a broken nose and cheek bone. I have noticed some minor mood swings but nothing serious. I have also noticed a increase in my appetite. I also take Keppra and Lamictal, so I am not sure if that makes it better. Just happy I haven't had any seizures in 7 weeks and counting.."
Anonymous April 3, 2015
|4 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Epilepsy "This is a medication which I take for myself. Good points: It's very good at managing my form of epilepsy. My seizures are reduced remarkably, in direct relation to taking Fycompa. Bad points: I am having daily thoughts about suicide, I've never had this before taking Fycompa. And I've been on many Anti-Epileptic Medicines. This morning I was really suicidal. At a guess I'm one of those unlucky individuals who have increased psychiatric and behaviour problems in direct relation to this medicine. Now I'm in the position of making a decision about whether or not to continue using Fycompa and I'm having to make this very difficult decision with psychiatric issues."
UKman October 4, 2014
|11 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Seizures "My boyfriend started this medication for better seizure control. He has had personality changes, confusion, aggression, hostility, delusions, depression and severe thought problems that caused him to have antipsychotic and antidepressant medication increased because of existing bipolar disorder. Our relationship is about over because of this medication. We will see the neurologist asap to see if he can get off this medicine. Scared because it's addictive. He had similar reactions to Vimpat with suicidal thoughts."
grace1159 (taken for 6 months to 1 year) September 27, 2014
|13 users found this comment helpful. Did you? Yes No||Report as inappropriate|
Learn more about
Micromedex® Care Notes:
- Epilepsy In Children
- Febrile Seizure In Children
- Non-epileptic Seizures
- Status Epilepticus
Drugs.com Health Center:
Mayo Clinic Reference: